MathSciNet Relay Station
MathSciNet bibliographic data
MR1314696 33D20 (05A19 33C20)
Chu, Wen Chang Inversion techniques and combinatorial identities—Jackson's $q$-analogue of the Dougall-Dixon theorem and the dual formulae. Compositio Math. 95 (1995), no. 1, 43–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement